# SDR UALA2010121304533

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 80,349 hours, 12,938 cycles
- Engine: Pwa PW4062
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 35
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN ALT CONSTANTLY MOVES UP AND DOWN 60' AT CRUISE. ALSO TEMPORARILY WENT UP IN DESCENT. ALL FLIGHT CONTROLS FELT UNUSUALLY HEAVY ON FINAL AND LANDING.    IAW CREW HEAVY FORCES WERE NOTICED ON AIL AND ELEV.  LT ADC REPLACED.  ACP BITE CHK OF ALL CSEU UNITS. ACP CK OF MCDP NO LAST FLT FAULTS. ACP LM6996 ALL CONTROL MOVEMENTS NORMAL & VISUAL CHECK OF VISIBLE CABLES & QUADRANTS NORMAL, ALSO CKD DRAIN TUBES. CONFERRED WITH LM ON ALL CKS. REPLACED CAPT'S ALTIMETER MM. TESTED NORMAL.
